MAUDE Adverse Event Report: DEPUY ORTHOPAEDIC INC, 1818910 PINNACLE 300 ACET CUP 56MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS

DEPUY ORTHOPAEDIC INC, 1818910 PINNACLE 300 ACET CUP 56MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Catalog Number 121703056
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994); Tissue Damage (2104); Discomfort (2330); Inadequate Osseointegration (2646)
Date of Event 12/13/2010
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
New etq record created in order to update etq (legacy system) complaint number (b)(4).Reason for original complaint.- patient revised for pain.Update 10/2/2012- litigation papers received.In addition to pain, it is also alleged that the patient suffers from discomfort and inflammation, as well as, large amounts of toxic cobalt chromium metal ions and particles to be released into the blood, tissue, and bone surrounding the implant.There is no new additional information that would affect the investigation.Update: 11/29/2012 pfs was received from legal, medical records were received from legal.There is no new information that would change the existing mdr decision.Records are available for further review.Update ad 26 may 2018: (b)(4) has been re-opened under (b)(4) due to the receipt of ppf and medical record.Ppf alleges loosening of cup, abductor muscle repair,loosening of stem, after review of medical record of mdr reportability, doi - (b)(6) 2007 / dor (b)(6) 2010 (left hip).
 
Additional Manufacturer Narrative
Product complaint #
=
> pc-(b)(4).Investigation summary
=
> no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PINNACLE 300 ACET CUP 56MM
Common Device Name
PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Manufacturer (Section D)
DEPUY ORTHOPAEDIC INC, 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7705831
Report Number1818910-2018-64849
Device Sequence Number1404906
Product Code LPH
UDI-Device Identifier10603295008675
UDI-Public10603295008675
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K001534
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2010
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number121703056
Device Lot NumberB4NC61000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/25/2018
Supplement Date Received by Manufacturer08/17/2018
Initial Report FDA Received Date07/20/2018
Supplement Report FDA Received Date09/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient Weight107